# SDR SWIA201541149

- Difficulty date: April 18, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 32,377 hours, 27,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD SEAL STRIKER IS CHAFED.  REPAIRED PAX DOOR FWD SEAL STRIKER IAW REO.
